Jun 3, 1999
This is in response to the 24 year old who feels like he's 64. I am 36 and feel 72. My doctors have tried everything, nothing worked. The last response I got was that "you must remember, none of us are spring chickens any more".
I've noticed that on all web sites that when a patient complains about fatigue it is met with "try another type of drug and see a shrink", even though a person has already tried many different drugs to no avail. Trying another and another and another drug for fatigue, is quite frankly fatigueing!!!! Each drug causes weeks of side effects to get used to. You then end up trying to earn a living while extremely fatigued and feel like crap too!
I know it is important to keep a positive spin on things with this disease, but don't you think that in some people it may be possible that the volume of medication they are taking is causing the fatigue and there is nothing that can be done? Why can't anyone ever say, it's not your fault and there is nothing you can do about it?
Response from Mr. Molaghan
Hello Thank you for your comments. I agree with you. In many responses to clients I have mentioned that there may be nothing else that can be done to improve a person's energy level. I've also received replies form people who have successfully teated their fatigue. It is true that it is nobody's fault when clients suffer from HIV related fatigue, but it's also true that in the majority of patients, something can be done about it.
Norvir, Fatigue, and Diarrhea
Central fatigue and HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.